# SDR UPS07M50128

- Difficulty date: July 5, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0490
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT BATTERY LOW ALERT ILLUMINATED DURING EMERGENCY LIGHT TEST.  DEF NR 353905.  T/S C/O IAW FIM 33-51-01-00.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY IAW MM 33-51-01-4.  OPS CHECKED SATISFACTORY.  THIS CLOSES DMI.
